# SDR SWAA2015060840453

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 46,319 hours, 26,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED IAW MM.
